# SDR 01FDEA00377

- Difficulty date: May 22, 2001
- Submitted: May 28, 2001
- Operation: Air carrier
- Aircraft: N216FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22937
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON CLIMB FIRE WARNING SYS (WITH BELL) ACTUATED FOR 2 SEC.  FIRE SYS TEST OK.  *S/D*  REMOVED AND REPLACED NR 1 ENG AND FIRE WALL LOOPS PER MM 26-11-012-4.  OPS CK OK FOR SERVICE.
